理论数学

Vol.5 No.4 (July 2015)

关于梯度具有一般增长的非线性椭圆问题有界解的存在性
Existence of Bounded Solutions to a Class of Nonlinear Elliptic Problems with General Growth in the Gradient

 

作者:

田玉娟 :山东师范大学数学科学学院,山东 济南

马 超 :济南大学数学科学学院,山东 济南

 

关键词:

非线性椭圆方程梯度项有界解对称技术Nonlinear Elliptic Equation Gradient Term Bounded Solution Symmetric Technique

 

摘要:

本文研究了一类关于梯度具有 增长的非线性椭圆方程。通过对一类Volterra型积分算子不动点的讨论,我们应用对称技术证明了有界解的存在性。

This paper studies a class of nonlinear elliptic equations with   growth in the gra-dient. By discussing the fixed point for a class of Volterra integral operator, we use symmetric technique to prove the existence of bounded solutions.

文章引用:

田玉娟 , 马 超 (2015) 关于梯度具有一般增长的非线性椭圆问题有界解的存在性。 理论数学, 5, 143-149. doi: 10.12677/PM.2015.54022

 

参考文献

分享
Top